# SDR MWEA011421

- Difficulty date: November 6, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN ST STATION 889 AND 897 ON RIGHT HAND SIDE OF INTERCOSTAL AFT PIT.  REMOVED, FABRICATED AND INSTALLED DOUBLER.
